Info
Foto sezione
Logo Bocconi

GIUSEPPE SAVARE'

GIUSEPPE SAVARE'
Full Professor
Department of Decision Sciences

Courses a.y. 2020/2021

30542 MATHEMATICAL ANALYSIS - MODULE 1
40143 INTRODUCTION TO REAL ANALYSIS II

Biographical note

Professor of Mathematical Analysis, Department of Decision Sciences, Bocconi University


Academic CV

2019-  Hans Fisher senior fellow, Institute for Advanced Study (IAS), Technische Universität München.

2000-2020: Professor of Mathematical Analysis, Department of Mathematics, University of Pavia

1990-1998: Researcher of the Institute of Numerical Analysis (currently IMATI-CNR), Pavia, Italy


Research areas

Optimal transport, gradient flows and rate independent evolutions, variational methods for evolution problems, analysis in metric spaces, Partial Differential Equations.


Publications



SELECTED PUBLICATIONS

Ambrosio, Luigi; Mondino, Andrea; Savaré, Giuseppe Nonlinear diffusion equations and curvature conditions in metric measure spaces. Mem. Amer. Math. Soc. 262 (2019), no. 1270, v+121

Liero, Matthias; Mielke, Alexander; Savaré, Giuseppe Optimal entropy-transport problems and a new Hellinger-Kantorovich distance between positive measures. Invent. Math. 211 (2018), no. 3, 969–1117

Mielke, Alexander; Rossi, Riccarda; Savaré, Giuseppe Balanced viscosity (BV) solutions to infinite-dimensional rate-independent systems. J. Eur. Math. Soc. (JEMS) 18 (2016), no. 9, 2107–2165

Ambrosio, Luigi; Gigli, Nicola; Savaré, Giuseppe Bakry-Émery curvature-dimension condition and Riemannian Ricci curvature bounds. Ann. Probab. 43 (2015), no. 1, 339–404

Ambrosio, Luigi; Gigli, Nicola; Savaré, Giuseppe Metric measure spaces with Riemannian Ricci curvature bounded from below. Duke Math. J. 163 (2014), no. 7, 1405–1490

Ambrosio, Luigi; Gigli, Nicola; Savaré, Giuseppe Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below. Invent. Math. 195 (2014), no. 2, 289–391

Gianazza, Ugo; Savaré, Giuseppe; Toscani, Giuseppe The Wasserstein gradient flow of the Fisher information and the quantum drift-diffusion equation. Arch. Ration. Mech. Anal. 194 (2009), no. 1, 133–220

Ambrosio, Luigi; Gigli, Nicola; Savaré, Giuseppe Gradient flows in metric spaces and in the space of probability measures. Second edition. Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, Basel, 2008. x+334 pp. ISBN: 978-3-7643-8721-1

Colli Franzone, Piero; Savaré, Giuseppe Degenerate evolution systems modeling the cardiac electric field at micro- and macroscopic level. Evolution equations, semigroups and functional analysis (Milano, 2000), 49–78

Nochetto, Ricardo H.; Savaré, Giuseppe; Verdi, Claudio A posteriori error estimates for variable time-step discretizations of nonlinear evolution equations. Comm. Pure Appl. Math. 53 (2000), no. 5, 525–589

Savaré, Giuseppe Regularity results for elliptic equations in Lipschitz domains. J. Funct. Anal. 152 (1998), no. 1, 176–201